Algebras of automorphic forms with three generators
Funkcionalʹnyj analiz i ego priloženiâ, Tome 12 (1978) no. 2, pp. 93-94
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1978_12_2_a21,
author = {I. G. Shcherbak},
title = {Algebras of automorphic forms with three generators},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {93--94},
year = {1978},
volume = {12},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1978_12_2_a21/}
}
I. G. Shcherbak. Algebras of automorphic forms with three generators. Funkcionalʹnyj analiz i ego priloženiâ, Tome 12 (1978) no. 2, pp. 93-94. http://geodesic.mathdoc.fr/item/FAA_1978_12_2_a21/